MAUDE Adverse Event Report: DEPUY IRELAND 9616671 FEMORAL AUG PLUG PULLER; KNEE INSTRUMENT

DEPUY IRELAND 9616671 FEMORAL AUG PLUG PULLER; KNEE INSTRUMENT
Catalog Number 865151
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the femoral augment plug puller broke during sterilization process.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary
=
> examination of the submitted device confirmed the reported breakage.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
FEMORAL AUG PLUG PULLER
Common Device Name
KNEE INSTRUMENT
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork IN
EI 
MDR Report Key7064894
Report Number1818910-2017-50322
Device Sequence Number11107244
Product Code LXH
UDI-Device Identifier10603295216711
UDI-Public10603295216711
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number865151
Device Lot NumberA0300
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2017
Initial Date Received by Manufacturer 10/31/2017
Supplement Date Received by Manufacturer01/09/2018
Initial Report FDA Received Date11/28/2017
Supplement Report FDA Received Date01/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1